# SDR ABXA900811

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995821519
- Condition: Corroded
- Location: Bs 917
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FRAME 917 AT LONGERON 29L-LONGERON 29R.  REPAIRED IAW DC9 SRM 53-03.
